# SDR BSYA2012022

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 8152174
- Aircraft time: 16,246 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE TO FWA, PILOT NOTICED THE RIGHT ENGINE RUNNING HOT ALONG WITH SOME VIBRATION.  PILOT PROCEDED TO SHUT RIGHT ENGINE DOWN AS A PRECAUTIONARY MEASURE.  PILOT NOTIFIED ATC AND LANDED SAFELY AT FWA WITHOUT INCIDENT.
